Vol. 15, No. 3, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Properties of solutions of n-th order linear differential equations

Thomas Lawrence Sherman

Vol. 15 (1965), No. 3, 1045–1060
Abstract

The purpose of this paper is to establish zero properties for solutions of the general n-th order linear differential equation

      n∑       (i)
Lny =    ri(x)y  = 0,
i=0
(1)

where rn(x)0 and all the coefficients are continuous.

Mathematical Subject Classification
Primary: 34.20
Milestones
Received: 12 June 1963
Published: 1 September 1965
Authors
Thomas Lawrence Sherman